Two hypergraph theorems equivalent to ${\rm BPI}$

Notre Dame Journal of Formal Logic 31 (2):232-240 (1990)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,140

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2010-08-24

Downloads
7 (#1,044,144)

6 months
1 (#447,993)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Satisfiability on hypergraphs.Adam Kolany - 1993 - Studia Logica 52 (3):393-404.
2-CNFS and Logical Embeddings.Robert Cowen - 2009 - Studia Logica 93 (1):15-19.

Add more citations

References found in this work

No references found.

Add more references